| Catalog Number |
366430 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that customer alleges experiencing performance issues with serum while using bd vacutainer® serum blood collection tubes.The customer is inquiring whether silicone tubes would generate more or fewer aggregates in the serum.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: g.4.Pma / 510(k)#: k960250.H.1.Imdrf annex a grid (1): a0908 - incorrect, inadequate or imprecise result or readings.Investigation summary: bd had not received any samples or photos for investigation.Complaints for sample quality are under statistical control for the month of november 2025.At this time, further testing is not indicated.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: fibrin.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description